EconPapers    
Economics at your fingertips  
 

On some limit laws for perturbed empirical distribution functions

Manfred Denker and Madan L. Puri

Statistics & Probability Letters, 1994, vol. 21, issue 4, 317-321

Abstract: In this note, we establish the convergence properties for a broad class of random variables of the form Sn = [integral operator]Fn(Tn - s)[nu]n(ds) where Tn is some random variable, Fn is an empirical distribution function based on an independent sample of size n, and [nu]n is some measure.

Keywords: Asymptotic; normality; Perturbed; empirical; distribution; functions (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(93)00026-Q
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:21:y:1994:i:4:p:317-321

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:21:y:1994:i:4:p:317-321